Decomposition of transvections: An algebro-geometric approach

Результат исследований: Научные публикации в периодических изданияхстатья

2 Цитирования (Scopus)

Выдержка

A simple and uniform algebro-geometric proof is given for the decomposition of transvections for Chevalley groups in minuscule representations.

Язык оригиналаанглийский
Страницы (с-по)109-114
Число страниц6
ЖурналSt. Petersburg Mathematical Journal
Том28
Номер выпуска1
DOI
СостояниеОпубликовано - 2017

Отпечаток

Geometric proof
Chevalley Groups
Geometric Approach
Decomposition
Decompose

Предметные области Scopus

  • Алгебра и теория чисел

Цитировать

@article{72579de891e648c3b9861b62b65408a3,
title = "Decomposition of transvections: An algebro-geometric approach",
abstract = "A simple and uniform algebro-geometric proof is given for the decomposition of transvections for Chevalley groups in minuscule representations.",
keywords = "Decomposition of unipotents, Minuscule representations",
author = "V. Petrov",
year = "2017",
doi = "10.1090/spmj/1440",
language = "English",
volume = "28",
pages = "109--114",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "1",

}

Decomposition of transvections : An algebro-geometric approach. / Petrov, V.

В: St. Petersburg Mathematical Journal, Том 28, № 1, 2017, стр. 109-114.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Decomposition of transvections

T2 - An algebro-geometric approach

AU - Petrov, V.

PY - 2017

Y1 - 2017

N2 - A simple and uniform algebro-geometric proof is given for the decomposition of transvections for Chevalley groups in minuscule representations.

AB - A simple and uniform algebro-geometric proof is given for the decomposition of transvections for Chevalley groups in minuscule representations.

KW - Decomposition of unipotents

KW - Minuscule representations

UR - http://www.scopus.com/inward/record.url?scp=85010380197&partnerID=8YFLogxK

U2 - 10.1090/spmj/1440

DO - 10.1090/spmj/1440

M3 - Article

AN - SCOPUS:85010380197

VL - 28

SP - 109

EP - 114

JO - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 1

ER -